Table of Contents
Geometry
Volume 2014, Article ID 835394, 17 pages
http://dx.doi.org/10.1155/2014/835394
Review Article

A Review on Unique Existence Theorems in Lightlike Geometry

Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada N9B 3P4

Received 10 March 2014; Accepted 27 May 2014; Published 7 July 2014

Academic Editor: Yuji Kodama

Copyright © 2014 K. L. Duggal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. L. Duggal, “A Review on Unique Existence Theorems in Lightlike Geometry,” Geometry, vol. 2014, Article ID 835394, 17 pages, 2014. https://doi.org/10.1155/2014/835394.